# SDR CA040728010

- Difficulty date: July 27, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 3,545 hours
- Propeller: Hamstd 43E60
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: O-Ring
- Part number: MS2877810
- Condition: Blown
- Location: Hyd Pump
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT WAS ON APPROACH TO THE AIRPORT.  THERE WAS A LOSS OF HYDRAULIC PRESSURE.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  UPON INVESTIGATION BY MAINTENANCE STAFF THE RT ENGINE DRIVEN HYDRAULIC PUMP O-RING AT THE PRESSURE LINE FITTING HAD BLOWN ALLOWING THE HYDRAULIC FLUID TO LEAK OUT UNDER PRESSURE.  THE FAILED O-RING WAS REPLACED WITH A SERVICEABLE O-RING AND THE HYDRAULIC SYSTEM WAS REPLENISHED.  THE RT HYDRAULIC PUMP CHECKED SERVICEABLE.  THE LT PUMP WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
